MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-C-SECTION

Medline Industries, LP MEDLINE; DBD-C-SECTION
Catalog Number DYNJ900369I
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the entire version "i" of the kit was setup incorrectly with the cautery pen being put outside of the sterile portion of the kit, when traditionally it has always been in the sterile portion of the kit.
 
Additional Manufacturer Narrative
The account reported finding cautery put outside of sterile kit.A photo was received for the investigation, four photos were provided, finished good production records were reviewed, and the finished good pack build was reviewed; the production record had no line down situations, deviations, run-withouts, or non-conformance reports that might have had an impact on this issue.The reported problem was confirmed, as the cautery unit was observed placed outside of the pack in a bagged subassembly and the pack build review noted component 146574 - cautery penvac 10ft tbg holst was placed in the cds fold-tite outside of the cmpj.It was found that when the pack was moving to the "i" version the non-sterile cautery pen was moved from inside of the sterile cmpj to the non-sterile cds due to a pack setup error; the pack has now been revised to the "j" version and the component has been placed back inside of the sterile cmpj.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-C-SECTION
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50775220
Report Number1417592-2026-40813
Device Sequence Number15820661
Product Code OHM
UDI-Device Identifier40195327276332
UDI-Public40195327276332
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ900369I
Device Lot Number22KBR847
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown